MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71020
Medical Device Problem Codes Fracture (1260); Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2022 to treat shoulder pain.In (b)(6) 2024 and again in (b)(6) 2025 the firm received requests for mri conditionality.Patient's system is not cleared for mri and thus the patient elected to remove the system.On (b)(6) 2025 an explant was performed; however, the implanted leads fractured during the procedure and the physician was unable to fully remove the remaining fragments.The patient is being referred to an orthopedic surgeon to complete the explant process.
 
Additional Manufacturer Narrative
There are no records of any issues or complaints with the nalu system and the patient did not report any malfunction when requesting explant.The system had been in place for approximately 3 years before attempting to remove.It is unclear the reason for the lead fracture during the procedure, but likely related to handling of the device during the procedure.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key22768325
Report Number3015425075-2025-00245
Device Sequence Number9411482
Product Code GZF
UDI-Device Identifier00812537036182
UDI-Public(01)00812537036182(11)211223(17)241223
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/23/2024
Device Model Number71020
Device Catalogue Number71020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Initial Report FDA Received Date08/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown